# SDR DALA2022101606676

- Difficulty date: October 14, 2022
- Submitted: October 16, 2022
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 51,944 hours, 35,776 cycles
- System (JASC): 5200 · Doors
- Part: Hinge
- Condition: Damaged
- Location: Bulkhead Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9526, INITIAL INSPECTION. WEAR ON INTERNAL DOUBLER BTW LOWER HINGE AND LOWER PAN OF AFT CABIN BULKHEAD DOOR. CORECTIVE ACTION: PAN OF AFT CABIN BULKHEAD DOOR WAS REPAIRED PER B-717 SRM 52-10-02-2R PROCEDURE 16, REPAIR 16, PAR 4. A. LP 2450898
